Deep search:Searching for "SHEN Xin-mei" in 'AUTHORGot 1 item.
index Title
1A note on strong law of large numbers of random variables
Author(s):LIN Zheng-yan, SHEN Xin-mei  Clicked:4144  Download:1905  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.6 P.1088-1091  DOI:10.1631/jzus.2006.A1088
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE